About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 709427, 15 pages
http://dx.doi.org/10.1155/2011/709427
Research Article

Asymptotic Convergence of the Solutions of a Discrete Equation with Two Delays in the Critical Case

1Department of Mathematics, Ben-Gurion University of the Negev, 84105 Beer-Sheva, Israel
2Department of Mathematics, University of Žilina, 01026 Žilina, Slovakia

Received 9 October 2010; Revised 17 March 2011; Accepted 13 April 2011

Academic Editor: Elena Braverman

Copyright © 2011 L. Berezansky et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • G. E. Chatzarakis, and G. N. Miliaras, “Convergence and Divergence of the Solutions of a Neutral Difference Equation,” Journal of Applied Mathematics, vol. 2011, pp. 1–18, 2011. View at Publisher Β· View at Google Scholar
  • J. Diblík, M. Ružicková, and Z. Šutá, “Asymptotic convergence of the solutions of a discrete system with delays,” Applied Mathematics and Computation, vol. 219, no. 8, pp. 4036–4044, 2012. View at Publisher Β· View at Google Scholar
  • J. Diblík, M. Ružicková, and Z. Šutá, “Asymptotic convergence of the solutions of a discrete equation with several delays,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5391–5401, 2012. View at Publisher Β· View at Google Scholar
  • S. Hristova, A. Golev, and K. Stefanova, “Quasilinearization of the Initial Value Problem for Difference Equations with “Maxima”,” Journal of Applied Mathematics, vol. 2012, pp. 1–17, 2012. View at Publisher Β· View at Google Scholar
  • Gang Yu, and Hongying Lu, “Permanence and Almost Periodic Solutions of a Discrete Ratio-Dependent Leslie System with Time Delays and Feedback Controls,” Abstract and Applied Analysis, vol. 2012, pp. 1–31, 2012. View at Publisher Β· View at Google Scholar
  • J. Diblík, M. Ružicková, Z. Šmarda, and Z. Šutá, “Asymptotic Convergence of the Solutions of a Dynamic Equation on Discrete Time Scales,” Abstract and Applied Analysis, vol. 2012, pp. 1–20, 2012. View at Publisher Β· View at Google Scholar
  • Josef Diblík, Radoslav Chupáč, and Miroslava Růžičková, “Unbounded solutions of the equation,” Applied Mathematics and Computation, vol. 221, pp. 610–619, 2013. View at Publisher Β· View at Google Scholar
  • Yinghua Fu, Qunfei Zhao, and Lisheng Wang, “A converse to global exponential stability of a class of difference equatio ns,” Advances in Difference Equations, 2013. View at Publisher Β· View at Google Scholar